MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-30
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro code selection that applies to the indication of this device .Additional suspect medical device component involved in the event: model number/catalog number: db-4600-c, serial number: n/a, batch/lot number: 38032506, model/catalog description: suretek burr hole cover kit, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a dbs implant procedure after which it was discovered via computerized tomography (ct) imaging that the lead had migrated 8.5 mm.The physician believed that the burr hole cover did not properly hold the lead in place.Therefore, the patient was hospitalized and underwent a revision procedure during which the lead and the burr hole cover were replaced.The patient has been discharged from the hospital and has since recovered postoperatively.

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24665850
Report Number3006630150-2026-01727
Device Sequence Number9289671
Product Code MHY
UDI-Device Identifier08714729905271
UDI-Public(01)08714729905271(17)260625(10)7085777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2026
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7085777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/23/2026
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale